MAUDE Adverse Event Report: ALPHATEC SPINE, INC. VALENCE ROBOTIC NAVIGATION SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ALPHATEC SPINE, INC. VALENCE ROBOTIC NAVIGATION SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 525-400-01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted once the investigation has concluded.
 
Event or Problem Description
During an l2-s1 posterior fixation procedure, the navigation system intermittently lost recognition of tracked instruments and the patient array despite continued visualization of tracking spheres.Loss of positional tracking occurred while a pedicle screw was partially inserted, requiring screw removal and robotic realignment after tracking was restored.This resulted in a procedural delay.One screw was reported to be placed medially.Postoperatively, the patient reported leg pain.

Brand Name
VALENCE ROBOTIC NAVIGATION SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92208
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key24990090
Report Number2027467-2026-00015
Device Sequence Number10491304
Product Code OLO
UDI-Device Identifier00190376681177
UDI-Public(01)00190376681177
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K252597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number525-400-01
Device Catalogue Number525-400-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown